SCHEDULE 2 - PHARMACIST ADVISE
Sudafed sinus 12 hour relief, non drowsy.
6 prolonged-release tablets
containing Pseudoephedrine hydrochloride 120mg per tablet
Sudafed is used for up to 12 hours relief of sinus, blocked or runny noses.
Adults and children over 12 years take on tablet every 12 hours , do not take for more then 7 days except under medical advice.
Not to be used in children under 6 years.
Use in children 6 - 11 years only on the advice of a doctor, pharmacist or nurse practitioner
Ask your doctor before taking, if you have high blood pressure, are taking anti-depressants, have heart problems or are pregnant.
Adults And Children Over 12yrs: 1 tablet every 12hrs. After initial improvement, 1 tablet every 24hrs may successfully control symptoms. Do not exceed recommended dosage. If symptoms do not improve within 7 days consult a doctor before continuing use.
If you have high blood pressure or are taking anti-depressant medication, see your doctor before taking this product. Pseudoephedrine may cause sleeplessness in some people. Safety sealed. Do not use if foil is torn or broken. Keep out of reach of children.
Each Tablet Contains: Pseudoephedrine hydrochloride 120mg. Store below 30 degrees and keep dry.
For Further Information Please Call Our Toll Free Info-Line: Australia 1800 648 975. New Zealand 0800 225 574. Made In USA - By Warner Lambert Consumer Healthcare Pty Ltd.